# SDR SWIA202158144

- Difficulty date: May 2, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N156SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000557
- Aircraft time: 13,330 hours, 7,515 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD CARGO DOOR CUTOUT, ON THE LOWER CENTER SEAL REST IN 4 LOCATIONS, X= 325", Y= +17", Z=-63".     (C-CHECK RO 5/8/2021)    REMOVED AND REPLACED  FORWARD CARGO DOOR CUTOUT, ON THE LOWER CENTER SEAL REST REF EMB SRM 51-40-08
